Advertisement

Exact Solutions for the Liénard Type Model via Fractional Homotopy Methods

  • V. F. Morales-Delgado
  • J. F. Gómez-AguilarEmail author
  • L. Torres
  • R. F. Escobar-Jiménez
  • M. A. Taneco-Hernandez
Chapter
Part of the Studies in Systems, Decision and Control book series (SSDC, volume 194)

Abstract

In this chapter, we present the solution for a Liénard type model of a pipeline expressed by Liouville–Caputo and Atangana-Baleanu-Caputo fractional order derivatives. For this model, new approximated analytical solutions are derived by using the Laplace homotopy perturbation method and the modified homotopy analysis transform method. Both the efficiency and the accuracy of the method are verified by comparing the obtained solutions versus the exact analytical solution.

Keywords

Fractional calculus Atangana–Baleanu fractional derivative Liénard type model 

Notes

Acknowledgements

José Francisco Gómez Aguilar and Lizeth Torres acknowledges the support provided by CONACyT: Cátedras CONACyT para jóvenes investigadores 2014. José Francisco Gómez Aguilar, Lizeth Torres, Ricardo Fabricio Escobar Jiménez and Marco Antonio Taneco Hernández acknowledges the support provided by SNI-CONACyT.

References

  1. 1.
    Kong, D.: Explicit exact solutions for the Liénard equation and its applications. Phys. Lett. A 196, 301–306 (1995)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Kudryashov, N.A., Sinelshchikov, D.I.: On the connection of the quadratic Liénard equation with an equation for the elliptic functions. Regul. Chaotic Dyn. 20(4), 486–496 (2015)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Nowak, W., Geiyer, D., Das, T.: Absolute Stability analysis using the Liénard equation: a study derived from control of fuel cell ultracapacitor hybrids. J. Dyn. Syst. Meas. Control. 138(3), 1–22 (2016)Google Scholar
  4. 4.
    Sinha, M., Dörfler, F., Johnson, B.B., Dhople, S.V.: Synchronization of Liénard-type oscillators in uniform electrical networks. In: American Control Conference, vol. 1. IEEE, pp. 4311–4316 (2016)Google Scholar
  5. 5.
    Martins, R.M., Mereu, A.C.: Limit cycles in discontinuous classical Liénard equations. Nonlinear Anal. R. World Appl. 20, 67–73 (2014)zbMATHGoogle Scholar
  6. 6.
    Harko, T., Liang, S.D.: Exact solutions of the Liénard-and generalized Liénard-type ordinary nonlinear differential equations obtained by deforming the phase space coordinates of the linear harmonic oscillator. J. Eng. Math. 98(1), 93–111 (2016)zbMATHGoogle Scholar
  7. 7.
    Kudryashov, N.A., Sinelshchikov, D.I.: On the integrability conditions for a family of Liénard-type equations. Regul. Chaotic Dyn. 21(5), 548–555 (2016)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Feng, Z.: On explicit exact solutions for the Liénard equation and its applications. Phys. Lett. A 239, 50–56 (2002)zbMATHGoogle Scholar
  9. 9.
    Matinfar, M., Hosseinzadeh, H., Ghanbari, M.: A numerical implementation of the variational iteration method for the Liénard equation. World J. Model. Simul. 4, 205–210 (2008)zbMATHGoogle Scholar
  10. 10.
    Matinfar, M., Mahdavi, M., Raeisy, Z.: Exact and numerical solution of Liénard’s equation by the variational homotopy perturbation method. J. Inf. Comput. Sci. 6(1), 73–80 (2011)Google Scholar
  11. 11.
    Torres, L., Besancon, G., Verde, C.: Liénard type model of fluid flow in pipelines: application to estimation. In: 2015 12th International Conference on Electrical Engineering, Computing Science and Automatic Control, vol. 1. IEEE, pp. 1–6 (2015)Google Scholar
  12. 12.
    Torres, L., Aguiñaga, J.A.D., Besancon, G., Verde, C., Begovich, O.: Equivalent Liénard-type models for a fluid transmission line. Comptes Rendus Mécanique 344(8), 582–595 (2016)Google Scholar
  13. 13.
    Jiménez, J., Torres, L., Rubio, I., Sanjuan, M.: Auxiliary signal design and Liénard-type models for identifying pipeline parameters. Modeling and Monitoring of Pipelines and Networks, vol. 1, pp. 99–124. Springer International Publishing, Berlin (2017)Google Scholar
  14. 14.
    Singh, J., Kumar, D., Qurashi, M.A., Baleanu, D.: Analysis of a new fractional model for damped Bergers’ equation. Open Phys. 15(1), 35–41 (2017)Google Scholar
  15. 15.
    Hristov, J.: Space-fractional diffusion with a potential power-law coefficient: transient approximate solution. Progr. Fract. Differ. Appl. 3(1), 19–39 (2017)Google Scholar
  16. 16.
    Owolabi, K.M., Atangana, A.: Numerical simulations of chaotic and complex spatiotemporal patterns in fractional reaction-diffusion systems. Comput. Appl. Math. 1, 1–24 (2017)zbMATHGoogle Scholar
  17. 17.
    Owolabi, K.M., Atangana, A.: Mathematical analysis and numerical simulation of two-component system with non-integer-order derivative in high dimensions. Adv. Differ. Equ. 1, 1–24 (2017)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Kumar, S., Kumar, A., Odibat, Z.M.: A nonlinear fractional model to describe the population dynamics of two interacting species. Math. Methods Appl. Sci. 1, 1–15 (2017)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Ali, F., Sheikh, N.A., Khan, I., Saqib, M.: Solutions with Wright function for time fractional free convection flow of Casson fluid. Arab. J. Sci. Eng. 42(6), 2565–2572 (2017)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Atangana, A., Baleanu, D., Alsaedi, A.: Analysis of time-fractional Hunter-Saxton equation: a model of neumatic liquid crystal. Open Phys. 14(1), 145–149 (2016)Google Scholar
  21. 21.
    Atangana, A.: A novel model for the lassa hemorrhagic fever: deathly disease for pregnant women. Neural Comput. Appl. 26(8), 1895–1903 (2015)Google Scholar
  22. 22.
    Baleanu, D., Diethelm, K., Scalas, E., Trujillo, J.J.: Fractional Calculus Models and Numerical Methods. Series on Complexity, Nonlinearity and Chaos. World Scientific, Singapore (2012)zbMATHGoogle Scholar
  23. 23.
    Podlubny, I.: An introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications. Fractional Differential Equations. Academic, San Diego (1999)zbMATHGoogle Scholar
  24. 24.
    Atangana, A., Secer, A.: A note on fractional order derivatives and table of fractional derivatives of some special functions. Abstr. Appl. Anal. 1, 1–21 (2013)MathSciNetzbMATHGoogle Scholar
  25. 25.
    Caputo, M., Fabrizio, M.: A new definition of fractional derivative without singular Kernel. Progr. Fract. Differ. Appl. 1(2), 73–85 (2015)Google Scholar
  26. 26.
    Atangana, A., Baleanu, D.: New fractional derivatives with nonlocal and non-singular Kernel: theory and application to heat transfer model. Therm. Sci. 20(2), 763–769 (2016)Google Scholar
  27. 27.
    Pirim, N.A., Ayaz, F.: A new technique for solving fractional order systems: Hermite collocation method. Appl. Math. 7(18), 1–12 (2016)Google Scholar
  28. 28.
    Choudhary, S., Daftardar-Gejji, V.: Invariant subspace method: a tool for solving fractional partial differential equations (2016). arXiv:1609.04209
  29. 29.
    Hamarsheh, M., Ismail, A.I., Odibat, Z.: An analytic solution for fractional order Riccati equations by using optimal homotopy asymptotic method. Appl. Math. Sci. 10(23), 1131–1150 (2016)Google Scholar
  30. 30.
    Ghorbani, A.: Beyond Adomain’s polynomials: He’s polynomials. Chaos Solitons Fractals 39, 1486–1492 (2009)MathSciNetzbMATHGoogle Scholar
  31. 31.
    Rathore, S., Kumar, D., Singh, J., Gupta, S.: Homotopy analysis Sumudu transform method for nonlinear equations. Int. J. Ind. Math. 4(4), 301–314 (2012)Google Scholar
  32. 32.
    Atangana, A., Alabaraoye, E.: Solving a system of fractional partial differential equations arising in the model of HIV infection of CD4+ cells and attractor one-dimensional Keller-Segel equations. Adv. Differ. Equ. 94, 1–14 (2013)zbMATHGoogle Scholar
  33. 33.
    Vahidi, J.: The combined Laplace-homotopy analysis method for partial differential equations. J. Math. Comput. Sci.-JMCS 16(1), 88–102 (2016)Google Scholar
  34. 34.
    Atangana, A.: Extension of the Sumudu homotopy perturbation method to an attractor for onedimensional Keller-Segel equations. Appl. Math. Model. 39, 2909–2916 (2015)MathSciNetGoogle Scholar
  35. 35.
    Pandey, R.K., Mishra, H.K.: Homotopy analysis Sumudu transform method for time-fractional third order dispersive partial differential equation. Adv. Comput. Math. 1, 1–19 (2016)Google Scholar
  36. 36.
    Abbasbandy, S., Shivanian, E., Vajravelu, K., Kumar, S.: A new approximate analytical technique for dual solutions of nonlinear differential equations arising in mixed convection heat transfer in a porous medium. Int. J. Numer. Methods Heat Fluid Flow 27(2), 486–503 (2017)Google Scholar
  37. 37.
    Kumar, D., Agarwal, R.P., Singh, J.: A modified numerical scheme and convergence analysis for fractional model of Liénard’s equation. J. Comput. Appl. Math. 1, 1–14 (2017)Google Scholar
  38. 38.
    Singh, H.: Solution of fractional Liénard equation using Chebyshev operational matrix method. Nonlinear Sci. Lett. A 8(4), 397–404 (2017)Google Scholar
  39. 39.
    Jafari, H., Seifi, S.: Homotopy analysis method for solving linear and nonlinear fractional diffusion-wave equation. Commun. Nonlinear Sci. Numer. Simul. 14(5), 2006–2012 (2009)MathSciNetzbMATHGoogle Scholar
  40. 40.
    Jafari, H., Seifi, S.: Solving a system of nonlinear fractional partial differential equations using homotopy analysis method. Commun. Nonlinear Sci. Numer. Simul. 14(5), 1962–1969 (2009)MathSciNetzbMATHGoogle Scholar
  41. 41.
    Liao, S.J.: A kind of approximate solution technique which does not depend upon small parameters (II): an application in fluid mechanics. Int. J. Nonlinear Mech. 32(5), 815–822 (1997)MathSciNetzbMATHGoogle Scholar
  42. 42.
    Kumar, S., Kumar, A., Odibat, Z.M.: A nonlinear fractional model to describe the population dynamics of two interacting species. Math. Methods Appl. Sci. 40(11), 4134–4148 (2017)MathSciNetzbMATHGoogle Scholar
  43. 43.
    Morales-Delgado, V.F., Gómez-Aguilar, J.F., Yépez-Martínez, H., Baleanu, D., Escobar-Jiménez, R.F., Olivares-Peregrino, V.H.: Laplace homotopy analysis method for solving linear partial differential equations using a fractional derivative with and without kernel singular. Adv. Differ. Equ. 1, 1–17 (2016)MathSciNetzbMATHGoogle Scholar
  44. 44.
    Gómez-Aguilar, J.F., Torres, L., Yépez-Martínez, H., Baleanu, D., Reyes, J.M., Sosa, I.O.: Fractional Liénard type model of a pipeline within the fractional derivative without singular kernel. Adv. Differ. Equ. 1, 1–13 (2016)zbMATHGoogle Scholar
  45. 45.
    Li, C., Kumar, A., Kumar, S., Yang, X.J.: On the approximate solution of nonlinear time-fractional KdV equation via modified homotopy analysis Laplace transform method. J. Nonlinear Sci. Appl. 9, 5463–5470 (2016)MathSciNetzbMATHGoogle Scholar
  46. 46.
    Kumar, S., Kumar, A., Argyros, I.K.: A new analysis for the Keller-Segel model of fractional order. Numer. Algorithms 75(1), 213–228 (2017)MathSciNetzbMATHGoogle Scholar
  47. 47.
    Chaudhry, M.H.: Applied Hydraulic Transients, pp. 426–431. Van Nostrand Reinhold, New York (1979)Google Scholar
  48. 48.
    Brown, G.O.: The history of the Darcy-Weisbach equation for pipe flow resistance. Environ. Water Resour. Hist. 1, 34–43 (2003)Google Scholar
  49. 49.
    Ferrante, M., Brunone, B., Meniconi, S.: Leak detection in branched pipe systems coupling wavelet analysis and a lagrangian model. J. Water Supply Res. Technol.-AQUA 58(2), 95–106 (2009)Google Scholar
  50. 50.
    Wylie, E.B., Streeter, V.L., Suo, L.: Fluid Transients in Systems. Prentice Hall, Englewood Cliffs (1993)Google Scholar
  51. 51.
    Gómez-Aguilar, J.F., Baleanu, D.: Solutions of the telegraph equations using a fractional calculus approach. Proc. Rom. Acad. A 15, 27–34 (2014)MathSciNetGoogle Scholar
  52. 52.
    Liénard, A.: Etude des oscillations entretenues. Rev. Gén. Électr. 23, 901–954 (1928)Google Scholar
  53. 53.
    Gómez-Aguilar, J.F., Rosales-García, J.J., Bernal-Alvarado, J.J., Córdova-Fraga, T., Guzmán-Cabrera, R.: Fractional mechanical oscillators. Rev. Mex. Fis. 58, 524–537 (2012)Google Scholar
  54. 54.
    Calik, A.E.: Investigation of electrical RC circuit within the framework of fractional calculus. Rev. Mex. Fis. 61, 58–63 (2015)MathSciNetGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  • V. F. Morales-Delgado
    • 1
  • J. F. Gómez-Aguilar
    • 2
    Email author
  • L. Torres
    • 3
  • R. F. Escobar-Jiménez
    • 4
  • M. A. Taneco-Hernandez
    • 1
  1. 1.Facultad de MatemáticasUniversidad Autónoma de GuerreroChilpancingoMexico
  2. 2.CONACYT-Tecnológico Nacional de MéxicoCentro Nacional de Investigación y Desarrollo TecnológicoCuernavacaMéxico
  3. 3.CONACYT-Instituto de IngenieríaUniversidad Nacional Autónoma de MéxicoMéxico CityMéxico
  4. 4.Tecnológico Nacional de MéxicoCentro Nacional de Investigación y Desarrollo TecnológicoCuernavacaMéxico

Personalised recommendations